# SDR AU981177

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 042240136
- Condition: Cracked
- Location: Ws 102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER LEFT WING SKIN CRACKED IN TWO AREAS BETWEEN THE FRONT AND REAR SPARS.  UPPER RIGHT WING SKIN CRACKED IN TWO AREAS STARTING FROM THE RIVETS ATTACHING THE SKIN TO THE WING RIB AT WS 102.  MAXIMUM CRACK LENGTH 3 MM (0.118 INCH).  PART TC:  9,847.
